# SDR ASAA202002132169

- Difficulty date: February 10, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 17,632 hours, 5,662 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10676
- Condition: Failed
- Location: Rt A/C Pack Temp
- Part time: 43,533 hours, 13,198 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL. GROUNDED - YES. ACCOMPLISHED BITE CK & R/H PACK TCV FAULTS, REMOVED & REPLACED R/H TCV REF B737-900 AMM 21-51-10 OPS & LK CK GOOD.
